Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 9, 2021Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 5:34 PM EDT for Bibb County, Crawford County, Georgia. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 5:34 PM EDT (21:34 UTC)
Expired
Jul 9, 2021, 5:45 PM EDT
In force
11 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 7 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WWUS82 KFFC 092134
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Fri Jul 9 2021
 
GAZ069>072-081>085-094>097-092145-
Peach GA-Monroe GA-Jones GA-Twiggs GA-Wilkinson GA-Lamar GA-Bibb GA-
Johnson GA-Upson GA-Houston GA-Crawford GA-Laurens GA-Bleckley GA-
534 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
MONROE...SOUTHERN JONES...WESTERN TWIGGS...WILKINSON...SOUTHEASTERN
LAMAR...BIBB...NORTHWESTERN JOHNSON...NORTHEASTERN UPSON...
NORTHEASTERN HOUSTON...CRAWFORD...NORTHWESTERN LAURENS AND
NORTHEASTERN BLECKLEY COUNTIES UNTIL 545 PM EDT...

At 533 PM EDT...a line of strong thunderstorms extended from 
Culloden to Byron to near Montrose to near Brewton, moving southeast 
at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Dublin, Roberta, Irwinton, Warner Robins, Centerville, Byron,
East Dublin, Dudley, Yatesville, Payne, Culloden, Robins Air Force
Base, Payne City, Tarversville, Lake Tobesofkee, Griswoldville,
Russellville, Wesleyan and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3257 8377 3281 8426 3293 8426 3301 8408
      3285 8337 3280 8345 3258 8347 3251 8323
      3254 8313 3267 8302 3280 8318 3280 8296
      3276 8295 3280 8283 3242 8278
TIME...MOT...LOC 2133Z 299DEG 36KT 3286 8412 3265 8374 3259 8314 3258
8284

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:59 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 9, 3:59 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
359 PM EDT Fri Jul 9 2021

.SHORT TERM /Tonight through Saturday Night/...

A 500 mb trough will remain in place roughly along the Atlantic
coast through Saturday, flattening out towards the end of the short
term period. Northwesterly flow aloft on the backside of the trough
axis will persist over the forecast area through the remainder of
the day and through tomorrow afternoon. Guidance continues to
indicate Several disturbances traversing the upper level flow,
helping trigger convection as they move to the southeast through
Georgia. At the surface, a weak cold frontal boundary has pushed
slowly southward towards the Tennessee/Kentucky border. It is
expected to stall north of Georgia tonight and into Saturday,
keeping deep atmospheric moisture in place across our forecast area.
Dewpoints will be in the upper 60s to mid 70s and precipitable water
values will range from 1.5 to 2 inches through the short term
period.

At the time of this writing, a cluster of numerous showers and
thunderstorms organized ahead of an upper disturbance is positioned
near the I-20 corridor, and will continue to push southward through
the remainder of the afternoon and into the evening hours. As a
result, likely PoPs are forecast across the majority of north
Georgia during this time, along with high-end chance PoPS in central
Georgia. With the moist airmass over the area and temperatures in
the 80s ahead of the storms, SBCAPE values are in the 2500-3000 J/kg
range. In addition, mid-level lapse rates are not entirely
negligible, ranging from 6 to 6.5 C/km and DCAPE values could reach
as high as 750-1000 J/kg. As a result of these factors, there
remains a chance for a few thunderstorms to become strong to severe
this afternoon and early evening, capable of producing damaging wind
gusts. Small hail and frequent lightning are also possible with
stronger storms that develop.

Shower and thunderstorm coverage will diminish after sunset,
ultimately coming to an end after midnight. Diurnally-driven
convection is expected once again on Saturday, likely focused along
another disturbance in the upper level flow. Chance to low-end
likely PoPs are forecast across the forecast area by Saturday
afternoon, with the highest chances in far north Georgia. Abundant
heating and moisture will once again lead to ample destabilization
once again tomorrow, and lapse rates are expected to be slightly
steeper compared to today. While an organized, widespread severe
weather threat is not expected, a few storms could once again become
strong to severe tomorrow afternoon. Considering the abundant
atmospheric moisture in place over the area and high precipitable
water values, any storms that form will be capable of producing
heavy rainfall today and tomorrow. With light boundary layer winds,
slow-moving storms producing heavy rain could also lead to localized
flooding concerns.

King

.LONG TERM /Sunday through Friday/...

The first part of the long term period will be characterized by an
upper-level trough/low centered near IA/MO/IL and a feed of deep,
tropical moisture spreading across the Southeast, courtesy of flow
around the Bermuda High. The best upper-level dynamics associated
with the upper trough/low will remain well to our north and west,
though weak mid-level disturbances moving over the area could help
to focus convection each day.

The upper trough will lift to the northeast on Tuesday as the
western extent of the Bermuda High spreads inland across the Eastern
Seaboard. Moisture advection around the western periphery of the
high will keep the CWA in a tropical air mass through the remainder
of the period, and daytime heating will generate scattered to
numerous showers and storms each day. With PWATs approaching
anomalous values (around 2+ inches) across much of the CWA, stronger
storms each day could produce very heavy rain, potentially leading
to localized nuisance flooding. Additional storm threats will
included gusty winds and frequent lightning. Widespread severe
weather is not anticipated at this time, as upper-level
support/dynamics will be lacking.

Martin

&&

.AVIATION...
18Z Update...
Numerous SHRA/TSRA is ongoing across northern Georgia and will
continue to push south through the afternoon. There is a TEMPO for
TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z
when the main cluster of storms is expected to arrive. Precip
chances are expected to diminish after sunset and come to an end
by midnight. Mainly VFR conditions are ongoing, along with MVFR
ceilings and visibility restrictions where SHRA/TSRA occurs. Some
scattered MVFR level clouds are anticipated on Saturday morning.
Winds will be mainly W through the period at 6-10 kts, with the
exception of variable gusts near any SHRA/TSRA.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  71  90 /  30  40  10  60
Atlanta         71  88  71  89 /  30  40  10  60
Blairsville     65  83  65  82 /  20  50  20  70
Cartersville    69  89  70  90 /  40  30  20  60
Columbus        71  91  71  91 /  30  30  10  60
Gainesville     70  88  70  88 /  30  40  10  60
Macon           71  90  71  92 /  30  30  10  60
Rome            70  89  71  90 /  30  40  20  60
Peachtree City  70  88  70  90 /  30  30  10  60
Vidalia         73  89  72  88 /  30  30  20  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Martin
AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1132 AM EDT Fri Jul 9 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1132 AM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon and evening. In addition, a few strong to
severe thunderstorms will be possible, capable of producing
damaging wind gusts, as well as frequent lightning and small hail.
Very heavy rainfall could also occur with stronger storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms with very heavy rainfall are
expected across north and central Georgia Friday through Thursday,
mainly in the afternoon and evening. A few storms may become
strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jul 9, 4:16 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT FRI JUL 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     1 SSW PINE LAKE         33.78N  84.21W
07/09/2021                   DEKALB             GA   911 CALL CENTER

            A TREE WAS DOWNED AT THE INTERSECTION OF NELBY DRIVE
            AND ALLGOOD ROAD.

&&

EVENT NUMBER FFC2100432

RWILLIS
Local storm report, Jul 9, 4:23 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT FRI JUL 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     2 SSE CONYERS           33.64N  84.00W
07/09/2021                   ROCKDALE           GA   911 CALL CENTER

            A TREE WAS DOWNED AT THE INTERSECTION OF FLAT SHOALS RD
            SE AND OLD SALEM RD SE.

&&

EVENT NUMBER FFC2100433

RWILLIS
Local storm report, Jul 9, 4:26 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT FRI JUL 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 WSW BIG HAYNES CREEK  33.75N  83.98W
07/09/2021                   ROCKDALE           GA   911 CALL CENTER

            A TREE WAS DOWNED ON BETHEL ROAD NE.

&&

EVENT NUMBER FFC2100434

RWILLIS
Special weather statement, Jul 9, 4:40 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
440 PM EDT Fri Jul 9 2021

GAZ056-058>062-067>076-081>086-097-092130-
Butts GA-Washington GA-Putnam GA-Monroe GA-Hancock GA-Glascock GA-
Emanuel GA-Jones GA-Jasper GA-Meriwether GA-Pike GA-Twiggs GA-
Wilkinson GA-Jefferson GA-Lamar GA-Baldwin GA-Bibb GA-Warren GA-
Johnson GA-Upson GA-Crawford GA-Spalding GA-Laurens GA-
440 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...WASHINGTON...SOUTHERN
PUTNAM...MONROE...HANCOCK...GLASCOCK...EMANUEL...JONES...SOUTHERN
JASPER...MERIWETHER...PIKE...NORTHERN TWIGGS...WILKINSON...
JEFFERSON...LAMAR...BALDWIN...BIBB...SOUTHEASTERN WARREN...JOHNSON...
UPSON...NORTHERN CRAWFORD...SPALDING AND NORTHEASTERN LAURENS
COUNTIES UNTIL 530 PM EDT...

At 438 PM EDT...a line of strong thunderstorms extended from near
Greenville to Gray, Wrightsville and Wrens, moving southeast at 40
mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Griffin, Milledgeville, Thomaston, Swainsboro, Barnesville,
Eatonton, Sandersville, Jackson, Forsyth, Gray, Monticello,
Louisville, Wrightsville, Sparta, Zebulon, Jeffersonville,
Greenville, Gibson and Irwinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3248 8226 3259 8266 3281 8440 3288 8450
      3285 8457 3286 8474 3287 8477 3322 8476
      3322 8451 3331 8439 3333 8415 3330 8411
      3333 8404 3329 8230 3323 8223 3284 8232
      3281 8215 3261 8201
TIME...MOT...LOC 2038Z 292DEG 35KT 3309 8451 3302 8365 3277 8272 3310
8226

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 9, 5:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Fri Jul 9 2021

GAZ076-085-086-097-098-112-092200-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
520 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
EMANUEL...TREUTLEN...JOHNSON...NORTHERN MONTGOMERY AND NORTHEASTERN
LAURENS COUNTIES UNTIL 600 PM EDT...

At 519 PM EDT...a line of strong thunderstorms extended from near
Wadley to near Meeks to near Winter, moving east at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Swainsboro, Soperton, Wadley, Twin City, Adrian, Oak Park, Bartow,
Garfield, Summertown, Nunez, Tarrytown, Kite, Spann, Lothair, Covena,
Modoc, Canoochee, Rockledge, Norristown and Barnhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3250 8217 3246 8230 3232 8236 3235 8241
      3229 8243 3230 8271 3238 8277 3261 8281
      3280 8262 3282 8252 3291 8250 3298 8236
      3297 8228 3293 8227 3284 8232 3280 8221
      3281 8215 3265 8207
TIME...MOT...LOC 2119Z 291DEG 20KT 3290 8234 3263 8249 3258 8265 3244
8269

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 9, 5:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Fri Jul 9 2021

GAZ069>072-081>085-094>097-092145-
Peach GA-Monroe GA-Jones GA-Twiggs GA-Wilkinson GA-Lamar GA-Bibb GA-
Johnson GA-Upson GA-Houston GA-Crawford GA-Laurens GA-Bleckley GA-
534 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
MONROE...SOUTHERN JONES...WESTERN TWIGGS...WILKINSON...SOUTHEASTERN
LAMAR...BIBB...NORTHWESTERN JOHNSON...NORTHEASTERN UPSON...
NORTHEASTERN HOUSTON...CRAWFORD...NORTHWESTERN LAURENS AND
NORTHEASTERN BLECKLEY COUNTIES UNTIL 545 PM EDT...

At 533 PM EDT...a line of strong thunderstorms extended from
Culloden to Byron to near Montrose to near Brewton, moving southeast
at 40 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Dublin, Roberta, Irwinton, Warner Robins, Centerville, Byron,
East Dublin, Dudley, Yatesville, Payne, Culloden, Robins Air Force
Base, Payne City, Tarversville, Lake Tobesofkee, Griswoldville,
Russellville, Wesleyan and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3257 8377 3281 8426 3293 8426 3301 8408
      3285 8337 3280 8345 3258 8347 3251 8323
      3254 8313 3267 8302 3280 8318 3280 8296
      3276 8295 3280 8283 3242 8278
TIME...MOT...LOC 2133Z 299DEG 36KT 3286 8412 3265 8374 3259 8314 3258
8284

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:12 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton48 min
Jul 8, 9:56 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Rockdale49 min
Jul 9, 11:23 AM EDTSpecial Weather StatementFFCWhitfield22 min
Jul 9, 11:47 AM EDTSpecial Weather StatementFFCMurray43 min
Jul 9, 12:29 PM EDTSpecial Weather StatementFFCFannin, Gilmer31 min
Jul 9, 12:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Jul 9, 1:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 9, 1:24 PM EDTSpecial Weather StatementFFCHall36 min
Jul 9, 1:27 PM EDTSpecial Weather StatementFFCChattooga33 min
Jul 9, 1:37 PM EDTSpecial Weather StatementFFCGordon38 min
Jul 9, 1:59 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield31 min
Jul 9, 2:11 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon34 min
Jul 9, 2:18 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton27 min
Jul 9, 2:22 PM EDTSpecial Weather StatementFFCPolk8 min
Jul 9, 2:28 PM EDTSpecial Weather StatementFFCMorgan, Oconee47 min
Jul 9, 2:33 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more27 min
Jul 9, 2:36 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe, Wilkes24 min
Jul 9, 2:40 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more35 min
Jul 9, 2:47 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton28 min
Jul 9, 3:03 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Fulton, Gwinnett27 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more24 min
Jul 9, 3:11 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale19 min
Jul 9, 3:24 PM EDTSpecial Weather StatementFFCBarrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more36 min
Jul 9, 3:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Douglas, Fulton28 min
Jul 9, 3:43 PM EDTSpecial Weather StatementFFCHancock, Putnam, Warren32 min
Jul 9, 4:04 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Jasper, Spalding41 min
Jul 9, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam45 min
Jul 9, 4:40 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more50 min
Jul 9, 5:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson40 min
Jul 9, 5:20 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen40 min
Jul 9, 5:44 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more46 min
Jul 9, 5:56 PM EDTSpecial Weather StatementFFCEmanuel, Toombs, Treutlen34 min
Jul 9, 6:28 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more62 min
Jul 9, 7:10 PM EDTSpecial Weather StatementFFCTelfair, Wilcox65 min
Jul 9, 7:14 PM EDTSpecial Weather StatementFFCMuscogee46 min
Jul 9, 7:26 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Wheeler34 min
Jul 9, 7:34 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Jul 9, 7:59 PM EDTSpecial Weather StatementFFCChattahoochee, Macon, Marion, Schley46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.